# SDR AALA201707039019

- Difficulty date: June 30, 2017
- Submitted: July 4, 2017
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 52,409 hours, 22,685 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. WHILE ACCOMPLISHING JOB CARD 26T60057066 FOUND RIGHT INBD FLAP INBD TRUNNION FITTING DAMAGED BEYOND ALLOWABLE LIMITS. REMOVED AND REPLACED RIGHT INBD FLAP INBD TRUNNION IAW JOB CARD 26L00027003. OPERATIONAL CHECK GOOD.
